# SDR SWAA031183

- Difficulty date: May 27, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 2,025 hours, 1,122 cycles
- Engine: Ge CFM56*
- Engine time: 2,019 hours, 2,019 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Part number: 6497823000
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11165-72, NR 2 ENGINE RETAINING RING PINS AND MID FLANGE FAN DISK PINS FAILED TORQUE PIN CHECK.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
